Эксоцман
на главную поиск contacts
В разделе собрана информация о статьях по экономике, социологии и менеджменту. Во многих случаях приводятся полные тексты статей. (подробнее...)

Journal of Mathematical Economics

Опубликовано на портале: 13-10-2004
Andreu Mas-Colell Journal of Mathematical Economics. 1974.  Vol. 1. P. 237-246. 
Discusses an equilibrium existence theorem without the assumptions of complete or transitive consumer preferences. Existence of equilibria in a model with a continuum of traders and incomplete preferences; Assumptions on the transitivity and monotonicity of preferences; Application of the theorem to pure exchange economies. The content of this paper has been presented at seminars in Berkeley and Stanford.
ресурс содержит гиперссылку на сайт, на котором можно найти дополнительную информацию
Опубликовано на портале: 31-03-2003
M. Ali Khan Journal of Mathematical Economics. 1975.  Vol. 2. No. 1. P. 63-86. 
Shows that the existence of various equilibrium solutions for a limited economy implies the existence of approximate equilibria for large but finite economies. Formulations of approximate competitive equilibria; Importance of convexity assumptions on preferences. (Из Ebsco)